MathSciNet Relay Station
MathSciNet bibliographic data
MR1278223 (95a:62001) 62A15 (62F15)
Gelfand, A. E.; Dey, D. K. Bayesian model choice: asymptotics and exact calculations. J. Roy. Statist. Soc. Ser. B 56 (1994), no. 3, 501–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement